Alert archive / West Virginia / Wind Advisories in 2006
Wind Advisory 4, NWS Charleston, WV
NWS Charleston, WV issued this wind advisory at Feb 16, 2006, 3:20 AM EST for 4 states. It took effect at Feb 16, 2006, 10:00 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2006, 3:20 AM EST (08:20 UTC)
- In effect from
- Feb 16, 2006, 10:00 PM EST
- Expired
- Feb 17, 2006, 10:00 AM EST
- In force
- 12 hr
- Issued by
- NWS Charleston, WV
All 43 counties
Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Buchanan County, VA, Dickenson County, VA, Barbour County, WV, Boone County, WV, Braxton County, WV, Cabell County, WV, Calhoun County, WV, Clay County, WV, Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, McDowell County, WV, Mingo County, WV, Pleasants County, WV, Putnam County, WV, Ritchie County, WV, Roane County, WV, Taylor County, WV, Tyler County, WV, Upshur County, WV, Wayne County, WV, Wirt County, WV, Wood County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 41 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.3 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1533 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KRLX 160820 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 320 AM EST THU FEB 16 2006 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-161630- /O.NEW.KRLX.WI.Y.0004.060217T0300Z-060217T1500Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD... GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON... POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG... VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE... MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY... HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS... SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO... WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON... CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE... SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...COWEN...BUCKHANNON... PHILIPPI...BELINGTON...MARLINTON...ELKINS 320 AM EST THU FEB 16 2006 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST FRIDAY. THE WIND ADVISORY MEANS THAT BRIEF WIND GUSTS IN THE 40 TO 50 MPH RANGE ARE POSSIBLE. THE STRONGER GUSTS MAY BE ASSOCIATED WITH PREFRONTAL RAIN SHOWERS...OR WITH THE COLD FRONTAL PASSAGE... LATE TONIGHT INTO EARLY FRIDAY MORNING. VULNERABLE CONSTRUCTION SITES NEED TO SECURE THEIR WORK AREA. LIGHT WEIGHT OBJECTS AROUND THE HOME ALSO NEED TO BE SECURED...OR STORED AWAY. A FEW WEAK TREE BRANCHES MAY ALSO FALL. WINDS THIS STRONG CAN GENERATE CROSS WINDS...MAKING DRIVING DIFFICULT ON INTERSTATES...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ KTB
4 follow-up statements
000 WWUS71 KRLX 161527 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 1027 AM EST THU FEB 16 2006 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-162330- /O.CON.KRLX.WI.Y.0004.060217T0300Z-060217T1500Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD... GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON... POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG... VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE... MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY... HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS... SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO... WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON... CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE... SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...COWEN...BUCKHANNON... PHILIPPI...BELINGTON...MARLINTON...ELKINS 1027 AM EST THU FEB 16 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST FRIDAY. THE WIND ADVISORY MEANS THAT BRIEF WIND GUSTS IN THE 40 TO 50 MPH RANGE ARE POSSIBLE. THE STRONGER GUSTS MAY BE ASSOCIATED WITH PREFRONTAL RAIN SHOWERS...OR WITH THE COLD FRONTAL PASSAGE... LATE TONIGHT INTO EARLY FRIDAY MORNING. VULNERABLE CONSTRUCTION SITES NEED TO SECURE THEIR WORK AREA. LIGHT WEIGHT OBJECTS AROUND THE HOME ALSO NEED TO BE SECURED...OR STORED AWAY. A FEW WEAK TREE BRANCHES MAY ALSO FALL. WINDS THIS STRONG CAN GENERATE CROSS WINDS...MAKING DRIVING DIFFICULT ON INTERSTATES...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$
000 WWUS71 KRLX 161946 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 246 PM EST THU FEB 16 2006 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-170400- /O.CON.KRLX.WI.Y.0004.060217T0300Z-060217T1500Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD... GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON... POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG... VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE... MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY... HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS... SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO... WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON... CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE... SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...COWEN...BUCKHANNON... PHILIPPI...BELINGTON...MARLINTON...ELKINS 246 PM EST THU FEB 16 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST FRIDAY. THE WIND ADVISORY MEANS THAT BRIEF WIND GUSTS IN THE 40 TO 50 MPH RANGE ARE POSSIBLE. THE STRONGER GUSTS MAY BE ASSOCIATED WITH PREFRONTAL RAIN SHOWERS...OR WITH THE COLD FRONTAL PASSAGE... LATE TONIGHT INTO EARLY FRIDAY MORNING. VULNERABLE CONSTRUCTION SITES NEED TO SECURE THEIR WORK AREA. LIGHT WEIGHT OBJECTS AROUND THE HOME ALSO NEED TO BE SECURED...OR STORED AWAY. A FEW WEAK TREE BRANCHES MAY ALSO FALL. WINDS THIS STRONG CAN GENERATE CROSS WINDS...MAKING DRIVING DIFFICULT ON INTERSTATES...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$
000 WWUS71 KRLX 170207 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 907 PM EST THU FEB 16 2006 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-171015- /O.CON.KRLX.WI.Y.0004.060217T0300Z-060217T1500Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD... GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON... POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG... VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE... MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY... HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS... SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO... WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON... CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE... SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...COWEN...BUCKHANNON... PHILIPPI...BELINGTON...MARLINTON...ELKINS 907 PM EST THU FEB 16 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. THE WIND ADVISORY MEANS THAT BRIEF WIND GUSTS IN THE 40 TO 50 MPH RANGE ARE POSSIBLE. THE STRONGER GUSTS ARE EXPECTED WITH PREFRONTAL RAIN SHOWERS...OR WITH THE COLD FRONTAL PASSAGE... LATE TONIGHT INTO EARLY FRIDAY MORNING. VULNERABLE CONSTRUCTION SITES NEED TO SECURE THEIR WORK AREA. LIGHT WEIGHT OBJECTS AROUND THE HOME ALSO NEED TO BE SECURED...OR STORED AWAY. A FEW WEAK TREE BRANCHES MAY ALSO FALL. WINDS THIS STRONG CAN GENERATE CROSS WINDS...MAKING DRIVING DIFFICULT ON INTERSTATES...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$
000 WWUS71 KRLX 170919 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 419 AM EST FRI FEB 17 2006 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-171500- /O.CON.KRLX.WI.Y.0004.000000T0000Z-060217T1500Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD... GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON... POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG... VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE... MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY... HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS... SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO... WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON... CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE... SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...COWEN...BUCKHANNON... PHILIPPI...BELINGTON...MARLINTON...ELKINS 419 AM EST FRI FEB 17 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. A VERY STRONG COLD FRONT WILL MOVE RAPIDLY EASTWARD ACROSS THE REGION EARLY THIS MORNING...EXITING THE MOUNTAIN COUNTIES AROUND 7 AM. THE HIGHEST WIND GUSTS ARE EXPECTED IN THE STRONGEST PRESSURE GRADIENT JUST BEHIND THE FRONT...AS MUCH COLDER AIR SURGES IN ON STRONG AND GUSTY NORTHWEST WINDS. THE WIND ADVISORY MEANS THAT WIND GUSTS IN THE 40 TO 50 MPH RANGE ARE POSSIBLE. WINDS WILL DIMINISH LATER THIS MORNING AND AFTERNOON AS HIGH PRESSURE BUILDS IN. VULNERABLE CONSTRUCTION SITES NEED TO SECURE THEIR WORK AREA. LIGHT WEIGHT OBJECTS AROUND THE HOME ALSO NEED TO BE SECURED...OR STORED AWAY. SOME TREE DAMAGE IS ALSO POSSIBLE. WINDS THIS STRONG CAN GENERATE CROSS WINDS...MAKING DRIVING DIFFICULT ON INTERSTATES...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this wind advisory went out at Feb 16, 12:59 AM EST, 2 hours 21 minutes earlier.
Area forecast discussion, Feb 16, 12:59 AM EST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 1259 AM EST THU FEB 16 2006 .AVIATION... WITH FRONTAL PASSAGED TIMED BETWEEN 06Z-12Z FRIDAY...HOLDING OFF ON PCPN IN 06Z TO 06Z TAFS...WITH SHOWERS ON THE DOORSTEPS OF PKB-HTS BY 06Z FRI. WINDS THE MAIN ISSUE TODAY AND TONIGHT. PEAK IN WINDS SHOULD BE 17-22Z THEN SUBSIDE SOME...BEFORE POSSIBLE HIGHER PEAK IN GUSTS ALONG THE COLD FRONT 06Z-13Z FRIDAY. && .PREV DISCUSSION... (ISSUED 819 PM EST WED FEB 15 2006) SHORT TERM /REST OF TONIGHT/... FORECAST BASICALLY ON TRACK. WILL JUST MAKE SOME MINOR TWEAKS. AVIATION... VFR CONDITIONS SHOULD PREVAIL THROUGH THE PERIOD. WILL HAVE TO KEEP AN EYE ON WINDS PICKING UP ALOFT LATE TONIGHT...AS SOME LLWS COULD DEVELOP. LONG TERM /SATURDAY THROUGH WEDNESDAY/... HIGH PRESSURE DOMINATES MID LATITUDES WHILE FLAT WAVES TRAVERSE THE DEEP S...THROUGH THE PERIOD. MODELS IN FAIRLY GOOD AGREEMENT WITH FIRST WAVE SATURDAY. MOST SREF MEMBERS TAKE IT S OF FORECAST AREA ENTIRELY BUT...GIVEN OPERATIONAL SOLUTIONS AND SOME DEGREE OF UNCERTAINTY...ALLOWED CHANCE FAR SOUTHERN ZONES SATURDAY. SYSTEM MOVES E OF AREA SATURDAY NIGHT...ALLOWING WHAT IS LEFT OF BIG ARCTIC NIGH SINKING INTO NORTHERN PLAINS FRIDAY TO DOMINATE SUNDAY. AS THIS HIGH EXITS...WEAKNESS BETWEEN IT AND A SECOND...WEAKER HIGH TO DROP INTO NORTHERN PLAINS STATES...WILL ALLOW AT LEAST ONE WAVE OF LOW PRESSURE IN THE SOUTHERN STREAM TO AFFECT AREA MONDAY INTO TUESDAY. WITH BOTH THE WAVE SATURDAY AND THE ONE EARLY NEXT WEEK...ATMOSPHERE SHOULD BE COLD ENOUGH ALOFT FOR ALL SNOW. PRECIPITATION THOUGH MAY NOT BE THAT HEAVY AS FORCING IS NOT VERY FOCUSED. ALSO...DAYTIME TEMPERATURES EARLY NEXT WEEK MAY GET HIGH ENOUGH FOR SOME OF THE SNOW TO MELT AS IT FALLS INTO THE BOUNDARY LAYER AIR. DID STAY AT OR A LITTLE BELOW HPC/MEX NUMBERS. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && AVIATION...KTB
Hazardous weather outlook, Feb 15, 4:02 AM EST, 23 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 402 AM EST WED FEB 15 2006 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-160915- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- 402 AM EST WED FEB 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ON THURSDAY AFTERNOON AND NIGHT...GUSTY WINDS OF 25 TO 35 MPH ARE LIKELY. THERE IS THE POSSIBILITY THAT THE WIND GUSTS COULD BE HIGHER...IN SOUTHEAST OHIO AND THE MID OHIO VALLEY...PLUS ACROSS THE HIGH ELEVATIONS OF THE MOUNTAINOUS COUNTIES. IF SO...A WIND ADVISORY MAY BE ISSUED FOR THE MOST VULNERABLE AREAS. SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KTB
Nearby
Wind Advisories in West Virginia, 2006Wind Advisories in Ohio, 2006Wind Advisories in Kentucky, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.